Our expert says:
Hi Nikki, thank you for the question.
I must start by commenting that I am sorry to hear about the situation you are in. My recommendation is to see a doctor at the emergency unit at your closest Government hospital as a possible cause for the hair loss, swelling, and even pigmentory changes is hormonal abnormalities such as seen with the thyroid. After this has been checked your best option would be to use a SPF 30 that contains zinc oxide and/or titanium dioxide several times daily. Any brand will do as long as these ingredients are found and cost effective names such as Nivea are fine.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.